MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX-PLUS-L; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX-PLUS-L; IMPLANT
Model Number 78-60030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the company representative that the product was implanted and bleeding was noticed under the implant post operatively.There was a revision surgery completed to remove the implant.
 
Additional Manufacturer Narrative
Further information has been requested regarding the reported event.In a follow-up, sales rep has men-tioned that during visual inspection, ¿(¿) it did not show anything sharp or irregular prior to implantation.(¿)¿ no further information has been received as to the exact location of the bleeding (e.G.Dura mater) and if the patient has suffered any consequences due to the bleeding.It is also unknown if the implant has been re-implanted or replaced.Based on statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no further corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.Device is not available for evaluation.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED COMPLEX-PLUS-L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key9883632
Report Number0008010177-2020-00018
Device Sequence Number10948214
Product Code GWO
UDI-Device Identifier07613327300062
UDI-Public07613327300062
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number78-60030
Device Catalogue Number78-60030
Device Lot Number2002071020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1